Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2020

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: F | G | P | S
Number of items: 5.

F

Frankl, Nóra, Kupavskii, Andrey and Swanepoel, Konrad (2020) Embedding graphs in Euclidean space. Journal of Combinatorial Theory, Series A, 171. ISSN 0097-3165

G

Gapeev, Pavel V. and Jeanblanc, Monique (2020) Credit default swaps in two-dimensional models with various information flows. International Journal of Theoretical and Applied Finance. ISSN 0219-0249 (In Press)

Gapeev, Pavel V. and Stoev, Yavor I. (2020) On some functionals of the first passage times in jump models of stochastic volatility. Stochastic Analysis and Applications, 38 (1). pp. 149-170. ISSN 0736-2994

P

Paola, Iannone, Czichowsky, Christoph and Ruf, Johannes (2020) The impact of high stakes oral performance assessment on students’ approaches to learning: a case study. Educational Studies in Mathematics. ISSN 0013-1954 (In Press)

S

Simon, Robert, Spiez, S and Torunczyk, H (2020) Games of incomplete information and myopic equilibria. Israel Journal of Mathematics. ISSN 0021-2172 (In Press)

This list was generated on Wed Jan 22 00:03:54 2020 GMT.